# SDR FDEA200911204082

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N61088
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT 4 PAX DOOR TOP GATE HAS EXTERNAL CORROSION AT CORNER. CORROSION REPAIR CARRIED OUT ON R4 DOOR IAW EA F-5210-133437 (CREW AND PASSENGER ENTRY - R4 DOOR UPPER GATE BLEND OUT REPAIR).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
